ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Systematic search for optical Barker codes with minimum length

Moharir, PS and Selvarajan, A (1974) Systematic search for optical Barker codes with minimum length. In: Electronics Letters, 10 (12). pp. 245-246.

Full text not available from this repository. (Request a copy)
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

A method that yields optical Barker codes of smallest known lengths for given discrimination is described.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The Institution of Electrical Engineers.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 23 Dec 2009 06:22
Last Modified: 23 Dec 2009 06:22
URI: http://eprints.iisc.ernet.in/id/eprint/23815

Actions (login required)

View Item View Item